# SDR ASAA2019102931182

- Difficulty date: October 29, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 14,331 hours, 4,628 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Bleed Valve
- Part number: 1821M60P04
- Part serial: GRT18264
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 14,374 hours, 4,639 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PDC DURING AROUND, FOUND #2 ENG TBV DRAIN LINE LEAK WITH 1 DROP PER MINUTE. GROUNDED - YES. REMOVED AND REPLACED #2 TBV PER B737-900 AMM 75-23-01-400-801-F00. PERFORMED TEST LISTED. NO LEAKS FOUND. NO DEFECTS NOTED.
